MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB BROACH M-L 29MM; BROACHES

DEPUY IRELAND - 9616671 ATTUNE REV TIB BROACH M-L 29MM; BROACHES
Model Number 2511-11-101
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the broach will not release from the handle.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned instrument found no defect present.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE REV TIB BROACH M-L 29MM
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11303496
Report Number1818910-2021-02696
Device Sequence Number10944964
Product Code HTQ
UDI-Device Identifier10603295435754
UDI-Public10603295435754
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2511-11-101
Device Catalogue Number251111101
Device Lot NumberPG281733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/04/2021
03/23/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/10/2021
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1